Luis Nunes (),
Chung-Ming Kuan () and
Econometric Theory, 1995, vol. 11, issue 04, 736-749
A quasi-maximum likelihood estimator of the break date is analyzed. Consistency of the estimator is demonstrated under very general conditions, provided that the data-generating process is not integrated. However, the asymptotic distribution of the estimator is quite different for time series that are integrated of order one. In that case, when there is no break, the analyst can be spuriously led to the estimation of a break near the middle of the time series.
References: Add references at CitEc
Citations: View citations in EconPapers (41) Track citations by RSS feed
Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466600009713 link to article abstract page (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:11:y:1995:i:04:p:736-749_00
Access Statistics for this article
More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().